Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

History of leg ulcer. Hycomycin cream helped cure. Ulcer has come back. Any other medicine like hycomycin?

My friend is suffering from very painful leg ulcers. She was treated in Israel by a dip in the Dead Sea and then with a cream called hycomycin which happily cleared the problem up. Unfortunately the problem has come back and it appears hycomycin can only be obtained in Israel. Is there anything like hycomin here in the UK? Many thanks. Really Sorry - Didn't know I had to pay!
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for querry.
There are various such creams. This is combination of hydrocortison eand neomycin so ask your oharmacist about these two. Ulcers can be treated by local applying medicines but this will help only for a short time.She should treat the right cause of it. It means that she should improve circulation and risk factors such as infection or diabetes. WIsh you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor